Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having chronic congestion in nose. Using Flonase. Could this be due to polyp or deviated septum?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9083 Questions
Hi, I have chronic congestion in right side of nose,I also use Flonase.could it be from a polyp or deviated septum?
Posted Wed, 27 Nov 2013 in Ear, Nose and Throat Problems
Answered by Dr. Praveen Tayal 40 minutes later
Brief Answer: It can be due to polyp, DNS, infection. Detailed Answer: Hello, Thanks for posting your query. The chronic congestion on one side of the nose could be due to a nasal polyp, deviated nasal septum, chronic sinusitis, etc. Flonase is a steroid based spray which helps in reducing the inflammation and congestion in the area thus relieving the blockage. It provides only a short term symptomatic relief. You need to consult an ENT specialist for a physical examination to find out the cause of congestion so that a definitive treatment can be done. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor